<!--XX-title_-->

Dr. R.H. Tange
Department of Mathematics, Goodricke college, University of York
Heslington, York, YO10 5DD, United Kingdom
Tel. secretariat: +44 (0)1904 433070
email: rht502@york.ac.uk or
rudolf.tange@ruhr-uni-bochum.de



Research Interests

Elementary problems in noncommutative algebra, algebraic geometry and
representation theory arising from Lie theory in positive characteristic.

Publications and Preprints

  • with S.Donkin, The Brauer algebra and the symplectic Schur algebra, Preprint (submitted)., Preprint. pdf-file
  • with M.Bate, B.Martin and G.Roehrle, Complete reducibility and separability, Preprint. pdf-file
  • The symplectic ideal and a double centraliser theorem, to appear in J. London Math. Soc. pdf-file
  • Infinitesimal invariants in a function algebra, to appear in Canad. J. Math. pdf-file
  • The centre of quantum sl_n at a root of unity, J.Algebra 301 (2006), no.1, 425-445. pdf-file
    Remark: The erratum in J.Algebra 302 (2006), no.2, 897-898, is typographical erratum to the printed version of this paper. J.Algebra is the author of it, not me.
  • with A.Premet, Zassenhaus varieties of general linear Lie algebras, J.Algebra 294 (2005), no.1, 177-195. pdf-file

Anschrift

Ruhr-Universität Bochum
Gebäude NA, Etage 2, Raum 36
Universitätsstraße 150


D-44801 Bochum